# SDR SWIA202162232

- Difficulty date: September 16, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG26L BETWEEN FS333 & FS319 IS CORRODED   (C-CHECK RO 11/04/2021)   STRG26L BETWEEN FS280 & FS333 FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED IAW DWG SH670-31630 REV K, CRJ900 SRM 51-42-06-001-001-A01, & CRJ900 SRM 51-42-21-001-001-A01, COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK PASSED
